Volume 33, Number 2

Articles in the Issue:

Review Article:
Yueshan Wang
Norm Inequalities for Fractional Integral Operators on Generalized Weighted Morrey Spaces
Anal. Theory Appl., 33 (2017), pp. 93-109. Abstract
pdf
Full Article

B. A. Zargar and Bashir Shaista
Maximum Modulus of Polynomials
Anal. Theory Appl., 33 (2017), pp. 110-117. Abstract
pdf
Full Article

Shaoyuan Xu, Suyu Cheng, Suzana Aleksic and Yongjie Piao
New Fixed Point Results of Generalized g-Quasi-Contractions in Cone b-Metric Spaces Over Banach Algebras
Anal. Theory Appl., 33 (2017), pp. 118-133. Abstract
pdf
Full Article

Firdous A. Shah, Owais Ahmad and Neyaz A. Sheikh
Some New Inequalities for Wavelet Frames on Local Fields
Anal. Theory Appl., 33 (2017), pp. 134-148. Abstract
pdf
Full Article

Donglei Tang and Rui Hu
The Oscillation Inequality of Harmonic Functions on Post Critically Finite Self-Similar Sets
Anal. Theory Appl., 33 (2017), pp. 149-156. Abstract
pdf
Full Article

Mohammad Sadegh Asgari
New Characterizations of Operator-Valued Bases on Hilbert Spaces
Anal. Theory Appl., 33 (2017), pp. 157-177. Abstract
pdf
Full Article

Rulong Xie, Lisheng Shu and Hailian Wang
Multilinear Commutators of θ-Type Calderon-Zygmund Operators on Non-Homogeneous Metric Measure Spaces
Anal. Theory Appl., 33 (2017), pp. 178-196. Abstract
pdf
Full Article